# SDR 99ZZZX3908

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2050606063
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP INTERMITTENTLY COMES ON AND OFF.  REMOVED AND REPLACED.
